# SDR CA070504004

- Difficulty date: April 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 737-2L9
- Aircraft time: 63,574 hours, 26,184 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WASHING PROCEDURE MAINTENANCE DETECTED A SKIN CRACK AT BS727, WL215, APPROXIMATELY 1.5 INCHES LONG. THIS IS KNOWN AREA ADDRESSED BY SB 737-53-1065. THE AREA WAS REPAIRED IAW THE MANUFACTURERS SRM AND RETURNED TO SERVICE (TC NR 20070504004)
